Does anyone know what the highest mg.dosage of Topamax a physician would typically prescribe for weight loss?
Topamax & weight Loss?
- 15 Nov 2009 by gossamerwings
26 Nov 2009
Prescribing of Topamax for weight loss is an "Off Label" use, so there is no recommended dose details. So doctors would probably start low and go up to 400mg, (which is the maximum dose used even for other conditions), until desired result is achieved, without side effects.
27 Nov 2009
I used topomax for pain management. I lost 14 lbs. in about three weeks from then on I gained about twenty. everybody is different and you may have better luck. The the med has nasty side effects. I couldn't find my words. Carbonated drinks tasted flat. Confusion
Good Luck with your decision on taking it.
4 Feb 2010
I have been on it about 2 months now and have lost about 20 pounds so far. Neither my psych or family doctor would put me on the traditonal weight loss meds due to drug abuse history but with losing this much so fast, i'm not complaining. I just hope that i can keep it off. I do have to force myself to remember to eat by leaving notes or I would forget because i am just not hungry.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Why is weight loss a side effect for Topamax? Some say it's because it decreases appetite, however,?
... my appetite has not decreased at all in the six months I have been taking it and I have lost 23 lbs. I have also been keeping active and eating ...
1 answer • 27 Oct 2009
Been on Topamax for about a month now up to 75 mg a day. Have been doing pretty good. Only 1 migraine. My mood has improved considerably. No ...
4 answers • 8 Sep 2011
I was taking topamax for weight loss ,I was at 199 lbs,within the yr I dropped down to 118,I had stopped taking Topamax I didnt want to lose that ...
2 answers • 2 Nov 2011
I have been on Topamax for three weeks I started off on 50mg now 75mg and soon I will start 100mg. The way I take it now is 25mg in the morning and ...
2 answers • 3 Oct 2012